# SDR COMA9610144

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 6120 · Propeller Controlling System
- Part: Sig Cond Unit
- Part number: 3036928
- Condition: Malfunction
- Location: Rt Engine
- Part time: 15,335 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTO FEATHER SYSTEM WILL NOT TEST OR ARM.  REPLACED THE RT ENGINE SIGNAL CONDITIONER UNIT.
